MENU

You are here

Publications

Export 6 results:
Filters: Author is Giuseppe Marmo  [Clear All Filters]
1990
Landi G, Marmo G. Algebraic differential calculus for gauge theories. Nuclear Phys. B. Proc. Suppl. 18A (1990), 171 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/891
1987
Landi G, Marmo G. Extensions of Lie superalgebras and supersymmetric Abelian gauge fields. Phys. Lett. B 193 (1987), no. 1, 61-66. [Internet]. 1987 . Available from: http://hdl.handle.net/1963/507
Landi G, Marmo G. Graded Chern-Simons terms. Phys. Lett. B 192 (1987), no. 1-2, 81-88. [Internet]. 1987 . Available from: http://hdl.handle.net/1963/508
Landi G, Marmo G. Lie algebra extensions and abelian monopoles. Phys. Lett. B 195 (1987), no. 3, 429-434 [Internet]. 1987 . Available from: http://hdl.handle.net/1963/506

Sign in